It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Donna on May 21, 2000 at 09:23:30:

In Reply to: Dilatin and dental problems posted by Joe on May 17, 2000 at 02:22:31:

Joe,

I was on Dilantin for almost 11yrs and the one problem i had was that my gums would grow. I actually had to have them cut back once by the dentist. A very unpleasant experience I might add. I only had to have this done once though.
I was told by my doc. that after awhile your system gets ammune to the side effects.
I was also told that because of this gum growth that it was very important to not only brush well but to also floss. Now that I'm no longer on dilantin but tegretol(thats another story) I still floss. Good habit. My teeth never broke or chipped.
Hope this helped.

Donna



Follow Ups

All times are GMT -7. The time now is 02:04 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!